# SDR UPS08851466

- Difficulty date: December 27, 2007
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 1 PYLON INBOARD DRAG ANGLE CRACKED 1/4" PAST STOP DRILL.  STOP DRILLED CRACK ON NR 1 PYLON DRAG ANGLE IAW EO DC8-5740-07164, CRACK DOES NOT EXCEED LIMITS OF 3" PER EO DC8-5740-07164.
